# SDR 96ZZZX591

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Corporate Aviation Assoc. Inc, repair station AU3R384L
- Aircraft: N44HT
- Make and model: Piper PA-31T
- Aircraft serial: 31T7920061
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 40336000
- Condition: Cracked
- Location: Rt Nlg Drag Link
- Part time: 5,407 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE RIGHT NLG DRAG LINK WAS FOUND CRACKED ON THE INBOARD LUG FORWARD SIDE WHERE THE NLG ACTUATOR ATTACHES.  SUBMITTER RECOMMENDS SCHEDULED INSPECTIONS OF THIS AREA.  THIS IS THE SECOND OCCURRENCE.
